# SDR AALA20070712

- Difficulty date: April 18, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ORD  INFLIGHT T1877/18APR  AFTER TAKE OFF LEFT HAND ENGINE COMPRESSOR STALLED.  THROTTLE RETARDED AND INDICATIONS NORMAL.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  METAL DEBRIS FOUND IN LEFT HAND ENGINE EXHAUST.  REPLACED LEFT HAND ENGINE ON 19 APR 2007 AT ORD.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
